MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The getinge field service engineer (fse) that encountered the issue replaced the drive manifold assembly and completed the pm with full calibration, functional and safety checks to meet factory specifications.Unit passed all calibration, functional and safety test per factory specifications.The iabp was then cleared for clinical service.
 
Event or Problem Description
It was reported that during an annual preventive maintenance (pm) performed by a getinge field service engineer (fse), the cardiosave intra-aortic balloon pump (iabp) failed the first stage of the drive manifold leak test.The unit did not alarm for the reported malfunction.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key11679705
Report Number2249723-2021-00804
Device Sequence Number11618841
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public10607567109107
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-0800-35
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/16/2021
Patient Sequence Number1